# SDR AU960081

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-3
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 206010765001
- Condition: Cracked
- Location: Tail Rotor Blade
- Component: Bell, TRBLADE
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TAIL ROTOR BLADE FEATHERING BEARING CRACKED RADIALLY
